Author Ichimura, Humio|
Published Date 2016-01
Publication Title Mathematical Journal of Okayama University
Volume volume58
Issue issue1
Content Type Journal Article
Author Hirano, Yasuyuki|
Published Date 2016-01
Publication Title Mathematical Journal of Okayama University
Volume volume58
Issue issue1
Content Type Journal Article
Author Nagata, Makoto|
Published Date 2016-01
Publication Title Mathematical Journal of Okayama University
Volume volume58
Issue issue1
Content Type Journal Article
Author Komatsu, Toru|
Published Date 2016-01
Publication Title Mathematical Journal of Okayama University
Volume volume58
Issue issue1
Content Type Journal Article
Author Yamanaka, Satoshi|
Published Date 2016-01
Publication Title Mathematical Journal of Okayama University
Volume volume58
Issue issue1
Content Type Journal Article
Author TRIMÈCHE, Khalifa|
Published Date 2016-01
Publication Title Mathematical Journal of Okayama University
Volume volume58
Issue issue1
Content Type Journal Article
Author Hoshi, Yuichiro| Nakayama, Chikara|
Published Date 2017-01
Publication Title Mathematical Journal of Okayama University
Volume volume59
Issue issue1
Content Type Journal Article
Author Matsushita, Takahiro|
Published Date 2017-01
Publication Title Mathematical Journal of Okayama University
Volume volume59
Issue issue1
Content Type Journal Article
Author Shitanda, Yoshimi|
Published Date 2017-01
Publication Title Mathematical Journal of Okayama University
Volume volume59
Issue issue1
Content Type Journal Article
Author Sakugawa, Kenji|
Published Date 2017-01
Publication Title Mathematical Journal of Okayama University
Volume volume59
Issue issue1
Content Type Journal Article
Author Ramakrishhan, B.| Sahu, Brundaban|
Published Date 2017-01
Publication Title Mathematical Journal of Okayama University
Volume volume59
Issue issue1
Content Type Journal Article
Author Defant, Colin|
Published Date 2017-01
Publication Title Mathematical Journal of Okayama University
Volume volume59
Issue issue1
Content Type Journal Article
Author Ogata, Yuta| Teramoto, Keisuke|
Published Date 2017-01
Publication Title Mathematical Journal of Okayama University
Volume volume59
Issue issue1
Content Type Journal Article
Author Kim, Kwang-Seob| Kishi, Yasuhiro|
Published Date 2017-01
Publication Title Mathematical Journal of Okayama University
Volume volume59
Issue issue1
Content Type Journal Article
Author Connor, Peter|
Published Date 2017-01
Publication Title Mathematical Journal of Okayama University
Volume volume59
Issue issue1
Content Type Journal Article
FullText URL mjou_059_131_140.pdf
Author Hashimoto, Mitsuyasu|
Keywords canonical module symmetric algebra Frobenius algebra quasi-Frobenius algebra n-canonical module
Published Date 2017-01
Publication Title Mathematical Journal of Okayama University
Volume volume59
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 131
End Page 140
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language 英語
OAI-PMH Set 岡山大学
Copyright Holders Copyright©2017 by the Editorial Board of Mathematical Journal of Okayama University
File Version publisher
Related Url https://arxiv.org/abs/1609.07613
Author Le Van An| Nguyen Thi Hai Anh| Ngo Sy Tung|
Published Date 2017-01
Publication Title Mathematical Journal of Okayama University
Volume volume59
Issue issue1
Content Type Journal Article
Author Dimassi, Mouez| Anh Tuan Duong|
Published Date 2017-01
Publication Title Mathematical Journal of Okayama University
Volume volume59
Issue issue1
Content Type Journal Article
Author Kakehi, Tomoyuki| Oshita, Yoshihito|
Published Date 2017-01
Publication Title Mathematical Journal of Okayama University
Volume volume59
Issue issue1
Content Type Journal Article
FullText URL mjou_060_001_036.pdf
Author Hemmi, Yutaka|
Abstract Higher homotopy in the theory of H-spaces started from the works by Sugawara in the 1950th. In this paper we review the development of the theory of H-spaces associated with it. Mainly there are two types of higher homotopies, homotopy associativity and homotopy commutativity. We give explanations of the polytopes used as the parameter spaces of those higher forms.
Keywords H-space higher homotopy associativity An-form higher homotopy commutativity associahedra multiplihedra permutohedra resultohedra permuto-associahedra cyclohedra
Published Date 2018-01
Publication Title Mathematical Journal of Okayama University
Volume volume60
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 1
End Page 36
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
Official Url http://www.math.okayama-u.ac.jp/mjou/|
language 英語
Copyright Holders Copyright©2018 by the Editorial Board of Mathematical Journal of Okayama University